# SDR SWIA202412161124

- Difficulty date: November 24, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N241SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000585
- Aircraft time: 20,125 hours, 14,828 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HAS CORRODED SHEAR CLIP AT FR 84 STGR 27R-28R.     (C-CHECK RO 12/13/2024)    INSTALLED NEW FR 84 STGR 27R-28R SHEAR CLIP REF. ERJ175 SRM 51-40-08. SEE CONTINUATION CARD FOR FURTHER WORK PERFORMED. PART REPLACED WITH OEM NO CHANGE TO WEIGHT AND BALANCE NOTED BY MX.
